# SDR SWIA2020072751484

- Difficulty date: June 21, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING-TO-BODY SUPPORT STRUCTURE Â€“ MID ANGLE AT FS847 HAS CORROSION.  REMOVED CORROSION FRM AFT WING TO BODY SUPPORT STRUCTURE-MID ANGLE AT FS847. REF CRJ 700 SRM. PART OUT OF LIMITS. REF CRJ 700 SRM. REMOVED AND REPLACE PART WITH A NEW PART. REF CRJ 700 SRM.
